MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the unit's software shows that the device operated for a total of 194 hours and 19,582 compressions.Beginning on (b)(6) 2017, the unit detected a problem with the home sensor and began warning the user by flashing the service light and beeping.There is no indication of any user interaction to address the unit's warning condition prior to its use on (b)(6) 2017.Analysis of the device by defibtech confirmed that the home sensor magnet became dislodged which was detected by the unit and reported on (b)(6) 2017.Based on the investigation, this mdr is being submitted for user error as the user failed to take action when the device detected a problem with the home sensor and began warning the user by flashing the service light and beeping on (b)(6) 2017.
 
Event or Problem Description
A fire department reported that they tried to use the rmu-1000 in a rescue attempt, but the unit's service light was flashing and beeping.No additional event or patient information was provided.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
MDR Report Key6730247
Report Number3003521780-2017-00013
Device Sequence Number882373
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public00815098020539
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberRMU-1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1